# SDR IPXA2017031415116

- Difficulty date: February 26, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71362
- Condition: Chafed
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE SKIN UNDER WING TO BODY FAIRINGS AT BS 1159, LONGERON 44R HAS DEEP WEAR FROM PANEL CONTACT.  REPAIRED THE SKIN IAW SRM 53-40-01, REPAIR 3, FIG 201.  MAJOR
